# SDR CALA2025040803632

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N27366
- Make and model: Boeing 737-8
- Aircraft serial: 68820
- Aircraft time: 178 hours, 68 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL ESCAPE SLIDE ISSUE. EXCESSIVE MATERIAL SHOWING ATTACH ED TO GIRT BAR. DOOR 1R. SECURED EXCESSIVE MATERIAL ON GIRT BAR
